MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5314-C
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxplus pressure rated extension set had a loose component.The following information was provided by the initial reporter: a routine iv insertion was completed on this patient at 2125 using the 'bd maxplus pressure rated extension set with removable clear needleless connector' to connect to the int.I paid extra attention to tightening the connector to the int because the rad tech was at bedside waiting to take the patient for a ct scan with contrast.It is common for these extension sets to come loose during contrast administration in ct scan.Tech called me after performing her test injection for the ct scan with the auto injector because the patient was bleeding significantly from his iv.I found the screwing portion of this extension set completely loose and the extension set was out of the int hub allowing the patient to free bleed.I reapplied the extension set and screwed it as tightly as possible, cleaned up the patient, and reapplied a secure dressing.When returning to my department i received another call from radiology that the int is leaking again with the autoinjector test flush.I changed this extension set out with a new one and we were able to continue with patient care.
 
Additional Manufacturer Narrative
One sample and one photo was received for product mp5314-c, lot 25055270.The product was primed and connected to a sample bd infusion set.A simulated infusion was conducted in order to determine if the mp5314-c would spontaneously separate from the connector or show signs of leakage.There were no issues with the infusion set.The customer complaint of loose component - leakage was not verified.A root cause analysis was not conducted because the failure was not replicated.A device history record review for model mp5314-c lot number 25055270 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23337168
Report Number9616066-2025-03207
Device Sequence Number13147701
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public(01)10885403236723(17)280512(10)25055270
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5314-C
Device Lot Number25055270
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown